# SDR DL757060833

- Difficulty date: October 10, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 23,723 hours, 9,925 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380093
- Part serial: 000688
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LTS FLAP, AFT MAIN FLAP, TRAILING EDGE LOWER SKIN WAS FOUND DELAMINATED.  AREA OF DELAMINATION WAS REPAIRED IAW TABLE II OF SRM 51-70-17, WHICH WAS AUTHORIZED IAW ERA 456549-14.
